The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Sorry death is imminent for file: ../public_html/searchroot/files/tex/v19n2/v19i2p4.tex
You searched for hosseini
Total of 8 results found in site

3: Paper Source PDF document

Paper's Title:

C*-valued metric projection and Moore-Penrose inverse on Hilbert C*-modules

Author(s):

M. Eshaghi Gordji, H. Fathi and S.A.R. Hosseinioun

Department of Mathematics,
Semnan University, P.O. Box 35195-363, Semnan,
Iran.
Center of Excellence in Nonlinear Analysis and Applications (CENAA),
Semnan University,
Iran.
E-mail: Madjid.Eshaghi@gmail.com

Department of Mathematics,
Shahid Beheshti University, Tehran,
Iran.
E-mail: Hedayat.fathi@yahoo.com

Department of Mathematical Sciences,
University of Arkansas, Fayetteville, Arkansas 72701,
USA.
E-mail: shossein@uark.net

 

Abstract:

Let t be a regular operator between Hilbert C*-modules and t be its Moore-Penrose inverse. We give some characterizations for t based on C*-valued metric projection. Moore-Penrose inverse of bounded operators and elements of a C*-algebra is studied as a special case.



3: Paper Source PDF document

Paper's Title:

Generalized k-distance-balanced Graphs

Author(s):

Amir Hosseini and Mehdi Alaeiyan

Department of mathematics, Karaj Branch,
Islamic Azad university, Karaj,
Iran.
E-mail: amir.hosseini@kiau.ac.ir, hosseini.sam.52@gmail.com

Department of Mathematics,
Iran University of Science and Technology, Tehran,
Iran.
E-mail: alaeiyan@iust.ac.ir

Abstract:

A nonempty graph Γ is called generalized k-distance-balanced, whenever every edge ab has the following property: the number of vertices closer to a than to b, k, times of vertices closer to b than to a, or conversely, k N .In this paper we determine some families of graphs that have this property, as well as to prove some other result regarding these graphs.



1: Paper Source PDF document

Paper's Title:

Multistage Analytical Approximate Solution of Quasi-Linear Differential- Algebraic System of Index Two

Author(s):

Ibrahim M. Albak, F. A. Abdullah* and Zarita Zainuddin

School of Mathematical Sciences,
 Universiti Sains Malaysia,
 11800 USM, Penang,
Malaysia.
E-mail: 
ibra13975@gmail.com,
farahaini@usm.my,
zarita@usm.my

Abstract:

In this paper, a new Multistage Transform Method (MSDTM) has been proposed by utilizing a well-known transformation technique, the Differential Transform Method (DTM), to solve Differential Algebraic Equations (DAEs) with index 2. The advantage of the proposed scheme is that it does not require an index reduction and extends the convergence domain of the solution. Some examples for various types of problems are carried out to show the ability of MSDTM in solving DAEs. The results obtained are in good agreement with the existing literature which demonstrates the effectiveness and efficiency of the proposed method.



1: Paper Source PDF document

Paper's Title:

Corrigendum for Multistage Analytical Approximate Solution of Quasi-Linear Differential- Algebraic System of Index Two

Author(s):

Ibrahim M. Albak, F. A. Abdullah* and Zarita Zainuddin

School of Mathematical Sciences,
 Universiti Sains Malaysia,
 11800 USM, Penang,
Malaysia.
E-mail: 
ibra13975@gmail.com,
farahaini@usm.my,
zarita@usm.my

Abstract:

This article is a corrigendum to AJMAA Volume 18, Issue 2, Article 13, {PDF Link}.


Search and serve lasted 0 second(s).


2004-2023 Austral Internet Publishing